Alert archive / Maine / Gale Warnings in 2016

Gale Warning 19, NWS Caribou, ME

March 4, 2016

NWS Caribou, ME issued this gale warning at Mar 4, 2016, 3:02 AM EST. It took effect at Mar 5, 2016, 12:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2016, 3:02 AM EST (08:02 UTC)
In effect from
Mar 5, 2016, 12:00 AM EST
Expired
Mar 5, 2016, 10:24 AM EST
In force
10 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

625 
WHUS71 KCAR 040802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 AM EST FRI MAR 4 2016

ANZ050-051-042100-
/O.NEW.KCAR.GL.W.0019.160305T0500Z-160305T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
302 AM EST FRI MAR 4 2016

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
SATURDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-042100-
/O.NEW.KCAR.SC.Y.0031.160305T0500Z-160305T1700Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
302 AM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
SATURDAY.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
5 follow-up statements
844 
WHUS71 KCAR 041936
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
236 PM EST FRI MAR 4 2016

ANZ050-051-050345-
/O.CON.KCAR.GL.W.0019.160305T0500Z-160305T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
236 PM EST FRI MAR 4 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-050345-
/O.CON.KCAR.SC.Y.0031.160305T0500Z-160305T1700Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
236 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHUS71 KCAR 050044
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
744 PM EST FRI MAR 4 2016

ANZ050-051-050845-
/O.CON.KCAR.GL.W.0019.160305T0500Z-160305T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
744 PM EST FRI MAR 4 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-050845-
/O.CON.KCAR.SC.Y.0031.160305T0500Z-160305T1700Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
744 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
196 
WHUS71 KCAR 050333
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1033 PM EST FRI MAR 4 2016

ANZ050-051-051145-
/O.CON.KCAR.GL.W.0019.160305T0500Z-160305T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1033 PM EST FRI MAR 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST SATURDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-051145-
/O.CON.KCAR.SC.Y.0031.160305T0500Z-160305T1700Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1033 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
115 
WHUS71 KCAR 050806
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 AM EST SAT MAR 5 2016

ANZ050-051-051700-
/O.CON.KCAR.GL.W.0019.000000T0000Z-160305T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
306 AM EST SAT MAR 5 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTH WINDS 25 KT WITH GUSTS UP TO 35 KT. SEAS
  4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-051700-
/O.CON.KCAR.SC.Y.0031.000000T0000Z-160305T1700Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
306 AM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
244 
WHUS71 KCAR 051524
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1024 AM EST SAT MAR 5 2016

ANZ050-051-052330-
/O.CAN.KCAR.GL.W.0019.000000T0000Z-160305T1700Z/
/O.EXB.KCAR.SC.Y.0031.000000T0000Z-160306T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1024 AM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-052330-
/O.EXT.KCAR.SC.Y.0031.000000T0000Z-160306T0000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1024 AM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 4, 2:43 AM EST, 19 minutes earlier.

Area forecast discussion, Mar 4, 2:43 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
243 AM EST FRI MAR 4 2016

.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL CREST OVER THE AREA LATE TONIGHT INTO
FRIDAY. LOW PRESSURE MOVING OFF THE MID ATLANTIC STATES WILL PASS
WELL SOUTH OF THE AREA FRIDAY INTO FRIDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
AFT A VERY COLD START ACROSS THE FA THIS MORN...TEMPS SHOULD
RECOVER TO AFTN HIGHS ABOUT 10 DEG WARMER THAN YSTDY WITH NRN PTNS
OF THE FA REMAINING MCLR. MEANWHILE...HI/MID CLD CVR ALG WITH A NE
BREEZE WILL SPREAD MAINLY INTO DOWNEAST AND E CNTRL PTNS OF THE
FA BY THIS AFTN AS LOW PRES MOVG OFF THE MID ATLC STATES
INTENSIFIES WELL S OF SE NEW ENG. IT APPEARS ATTM...THE OUTER EDGE
OF THE SNFL CANOPY WITH THIS STORM WILL REMAIN JUST SOUTH OF THE
DOWNEAST COAST AT IT'S MAX NWRD XTNT LATE THIS AFTN INTO
TNGT...PERHAPS REACHING INTO SRN PTNS OF OUR COASTAL WATERS.

CLDS WILL BEGIN TO DECREASE ACROSS E CNTRL AND DOWNEAST PTNS OF
THE FA LATE TNGT AS THE LOW TRACKS TO S OF ERN NOVA SCOTIA. WHATS
LEFT OF THE SFC HI WILL CONT RIDGING ACROSS THE N TNGT ALLOWING
ONE MORE NGT OF RADIATIONAL COOLING AND LOW TEMPS WELL BELOW ZERO
OVR BROAD VLY AREAS...SPCLY NW VLYS...WHILE A N BREEZE ON THE
BACKSIDE OF THE DEPARTING LOW KEEPS LOW TEMPS FROM FALLING BELOW
ZERO OVR CNTRL AND DOWNEAST PTNS OF THE FA.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
HIGH PRESSURE DOMINATES WITH SLOWLY MODERATING TEMPERATURES. WILL
GO WITH ANOTHER NIGHT OF SUBZERO READINGS IN NORTHERN AROOSTOOK ON
SATURDAY NIGHT. LOWS WILL INCREASE TO THE SOUTH...WITH LOW TEENS
IN BANGOR AND UPPER TEENS ALONG THE COAST. AN UPPER TROUGH WILL
CAUSE SOME CLOUDS AND PERHAPS A FEW FLURRIES ON SUNDAY WITH HIGH
TEMPERATURES MODERATING INTO THE UPPER 20S NORTH AND LOW-MID 30S
SOUTH. CLOUDS INCREASE MONDAY NIGHT AHEAD OF A WARM FRONT THAT
WILL KEEP LOWS IN THE UPPER SINGLE DIGITS NORTH AND IN THE 20S
NEAR THE COAST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE WARM FRONT WILL CROSS MONDAY MORNING WITH SOME LIGHT SNOW. UP
TO AN INCH IS POSSIBLE...ESPECIALLY TOWARDS THE SAINT JOHN VALLEY.
THE WARM FRONT WILL EXIT EAST MONDAY AFTERNOON AND PRODUCE HIGHS
IN THE MID TO UPPER 30S NORTH AND LOW-MID 40S SOUTH. TEMPERATURES
WILL THEN STAY ABOVE FREEZING UNTIL THURSDAY NIGHT FOR THE
SOUTHERN HALF OF THE FORECAST AREA. LOWS WILL DIP INTO THE 20S
NORTH ON MONDAY NIGHT...BUT WILL ALSO STAY ABOVE FREEZING THERE
UNTIL THURSDAY EVENING. A SECOND WARM FRONT WILL CROSS TUESDAY
NIGHT AS A MAJOR UPPER RIDGE BUILDS. HAVE GONE ABOVE GUIDANCE
WITH TEMPERATURES WELL ABOVE FREEZING FOR THE ENTIRE FORECAST
AREA ON TUESDAY NIGHT. WEDNESDAY HOLDS POTENTIAL FOR A VERY WARM
DAY. WILL GO WITH MID-UPPER 40S NORTH AND MID 50S SOUTH FOR NOW.
RAIN AND CLOUDS MAY KEEP TEMPERATURES LOWER IN THE FAR NORTH. A
WEAK COLD FRONT WILL CROSS WEDNESDAY NIGHT AND GENERATE SLIGHTLY
LOWER TEMPERATURES THURSDAY. THE AIR BEHIND THE FRONT IS JUST
COLD ENOUGH TO STOP SNOW AND ICE MELT FOR LATE WEEK. WITH SEVERAL
DAYS ABOVE FREEZING...EXPECT A LOT OF SNOW MELT...WHERE SNOW COVER
STILL EXISTS IN THE NORTH. RIVER ICE COULD ALSO START TO MOVE BY
THE END OF THIS WARM PERIOD.
&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR XPCTD TDY AND TNGT...WITH A SHORT PD OF MVFR CLGS
POSSIBLE LATE THIS AFTN INTO EVE FOR KBHB.

SHORT TERM: VFR OUTSIDE OF SOME MVFR CIGS SUNDAY AND THE
POSSIBILITY OF IFR IN LIGHT SNOW AND LOW CIGS MONDAY MORNING.

&&

.MARINE...
NEAR TERM: INITIALLY NO HDLNS...BUT WINDS AND SEAS INCREASE LATER
TDY INTO TNGT WITH AN INTENSIFYING LOW IN THE OPEN ATLC WELL S OF
NOVA SCOTIA TO WARRANT A GALE WRNG FOR OUTER MZS050-051 AND AN SCA
FOR INNER BAY/HARBOR MZ052 FOR LATE TNGT INTO SAT. KEPT CLOSE TO
WW3 WV GUIDANCE FOR FCST WV HTS THRU THE NEAR TERM. OTHERWISE...
THE COMBO OF WINDS...SFC TEMPS AND SSTS DO NOT RESULT IN MUCH MORE
THAN LGT FZG SPY TDY AND TNGT...SO NO FZG SPY HDLNS XPCTD ATTM.

SHORT TERM: A GALE WILL END SATURDAY MIDDAY AND GIVE WAY TO AN
SCA INTO SATURDAY EVENING. ANOTHER SCA IS EXPECTED ON MONDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST
     SATURDAY FOR ANZ052.
     GALE WARNING FROM MIDNIGHT TONIGHT TO NOON EST SATURDAY FOR
     ANZ050-051.
&&

NEAR TERM...VJN
SHORT TERM...MCW
LONG TERM...MCW
AVIATION...VJN/MCW
MARINE...VJN/MCW
Hazardous weather outlook, Mar 3, 9:56 PM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
956 PM EST THU MAR 3 2016

MEZ001-003-004-050300-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
956 PM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ002-010-050300-
NORTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
956 PM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ005-006-011-015>017-029>032-050300-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
956 PM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-050300-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
956 PM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS WILL APPROACH GALES FOR THE OFFSHORE WATERS FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:02 AM ESTSmall Craft AdvisoryCAR40 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.